The Michigan Mathematical Journal

Dual operator algebras and a hereditary property of minimal isometric dilations.

George R. Exner and Il Bong Jung

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 39, Issue 2 (1992), 263-270.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004521

Digital Object Identifier
doi:10.1307/mmj/1029004521

Mathematical Reviews number (MathSciNet)
MR1162035

Zentralblatt MATH identifier
0771.47023

Subjects
Primary: 47A65: Structure theory
Secondary: 47A15: Invariant subspaces [See also 47A46] 47A20: Dilations, extensions, compressions 47D27

Citation

Exner, George R.; Jung, Il Bong. Dual operator algebras and a hereditary property of minimal isometric dilations. Michigan Math. J. 39 (1992), no. 2, 263--270. doi:10.1307/mmj/1029004521. https://projecteuclid.org/euclid.mmj/1029004521


Export citation